Publications
Search

Publications :: Search

Show venue

On this page you see the details of the selected venue.

    Journal
    Name: Applied Mathematics and Computation
    Year: 2006
    Volume: 183
    Number: 1
    DBLP: db/journals/amc/amc183.html
    Bookmark:

    Below you find the publications assigned to this venue.

    Show item 1 to 10 of 145  
    Select a publication
    Show Title Venue Rating Date
    Conference paper
    Tamer Eren, Ertan Güner.
    A bicriteria flowshop scheduling problem with setup times.
    Applied Mathematics and Computation 2006, Volume 183 (0) 2006
    Conference paper
    Gilbert Laporte, Reza Zanjirani Farahani, Elnaz Miandoabchi.
    Designing an efficient method for tandem AGV network design problem using tabu search.
    Applied Mathematics and Computation 2006, Volume 183 (0) 2006
    Conference paper
    Sheng Zhang, Tiecheng Xia.
    A generalized F-expansion method and new exact solutions of Konopelchenko-Dubrovsky equations.
    Applied Mathematics and Computation 2006, Volume 183 (0) 2006
    Conference paper
    Yiqin Lin, Yong Duan.
    A corrected nonlinear Uzawa method for solving stabilized saddle point problems.
    Applied Mathematics and Computation 2006, Volume 183 (0) 2006
    Conference paper
    Ju H. Park.
    Global exponential stability of cellular neural networks with variable delays.
    Applied Mathematics and Computation 2006, Volume 183 (0) 2006
    Conference paper
    Yiqin Lin, Yimin Wei.
    Corrected Uzawa methods for solving large nonsymmetric saddle point problems.
    Applied Mathematics and Computation 2006, Volume 183 (0) 2006
    Conference paper
    Yong Chan Kim, Hari M. Srivastava.
    The Hardy space for a certain subclass of Bazilevi─? functions.
    Applied Mathematics and Computation 2006, Volume 183 (0) 2006
    Conference paper
    Zengxin Wei, Shengwei Yao, Liying Liu.
    The convergence properties of some new conjugate gradient methods.
    Applied Mathematics and Computation 2006, Volume 183 (0) 2006
    Conference paper
    Meng Gao, Zi-zhen Li.
    Asymptotical stability and spatial patterns of a spatial cyclic competitive system.
    Applied Mathematics and Computation 2006, Volume 183 (0) 2006
    Conference paper
    Keumseong Bang, JaeGwi Go.
    The simulation of oxygen diffusion following occlusion.
    Applied Mathematics and Computation 2006, Volume 183 (0) 2006
    Show item 1 to 10 of 145  

    Your query returned 145 matches in the database.